# SDR SWIA200617259

- Difficulty date: August 22, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 22,422 hours, 33,104 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN PAX DOOR FRAME SUPPORT 2ND STOP FROM BOTTOM, DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED PAX DOOR FRAME SUPPORT 2ND STOP FROM BOTTOM IAW SRM 52-10-02 AND RII 52-800-1000.
